# SDR CALA0700395

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 60,978 hours, 32,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FRAME AT STA 827, S9R.  REPAIR DOUBLERS WERE INSTALLED IAW ECRA 5310-04647.
